MAUDE Adverse Event Report: COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 482400J
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer states that the unit will turn off.
 
Additional Manufacturer Narrative
An evaluation of the kangaroo pump was performed for intermittent power.The unit was triaged and the customer¿s reported condition was confirmed.The root cause of the reported condition was due to the battery¿s inability to hold a charge.While the pump is in service, battery life may degrade over time.The customer is responsible for routine maintenance (cleaning and all recommended performance tests set forth in the pump operation and service manual).A review of the device history record shows that this unit was manufactured in 2014 and was released meeting all manufacturing specifications.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire st
mansfield MA 02048
MDR Report Key7388866
Report Number1282497-2018-00242
Device Sequence Number16498233
Product Code LZH
UDI-Device Identifier10884521174818
UDI-Public10884521174818
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482400J
Device Catalogue Number482400J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date04/02/2018
Supplement Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1